# SDR RAIA2009022400003

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 21,708 hours, 20,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 8018 - STL - EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE AISLE FLOOD LIGHT.  OPERATIONALLY CHECKED GOOD.
